# SDR DALA13058430662

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 72,623 hours, 33,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 29D IS INOPERATIVE.  REPLACED LIGHT ASSY OPS CHECKED NORMAL.
